# SDR IXXA08SMN181S

- Difficulty date: April 19, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 88,878 hours, 38,040 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 500
- Part time: 88,878 hours, 38,040 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT WING CENTER LOWER LEADING EDGE HAS IMPROPER REPAIR AT STATION XFS 360.250.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACK, NO CORROSION FOUND.  FABRICATED REPAIR DOUBLER, AND FILLER.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW DC8 SRM 51-1-11, 51-3-1, DC8 SRM 51-1-21, 51-1-20D, 51-3-0, DC8 NDT SPM PART 06-10-01-001, DC8 SRM 51-1-8B, FAA FORM 8110-3 NUMBER 08198 DATED 04-25-08, AND SEMAN DRAWING NUMBER ED-4773 DATED 04-22-08.
